# SDR UALA2012072704081

- Difficulty date: July 25, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 43,126 hours, 11,020 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A1 CHECK JC 6-2006-A CABIN ELECTRICAL CHECK, FOUND EXTERIOR EMERGENCY LIGHT INOPERATIVE ON LEFT SIDE "AFT DOOR SLIDE GROUND LIGHT".  RESEATED EMERGENCY LIGHT BATTERY PACK AND CHARGER AT M738 IAW WD33-51-21 PG 2 SHEET 1 AND CLEANED CORROSION AT LT ASSY BULB SOCKET IN L397.
